# SDR EE4Y1010325

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,114 hours, 35,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 2024T3CLAD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE SKIN WITH CRACK AT BS 243, WL 178, LT SIDE.
